MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN REVISION W/GRIPTION 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINN REVISION W/GRIPTION 54MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-16-054
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address migration and loosening of the cup at the bone to implant interface.Cancer patient.Converted to tri-flange.Proximal femur and segment removed to re-establish leg length.Doi: (b)(6) 2018, dor: (b)(6) 2021 affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINN REVISION W/GRIPTION 54MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12646632
Report Number1818910-2021-22843
Device Sequence Number19260641
Product Code JDI
UDI-Device Identifier10603295009313
UDI-Public10603295009313
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-16-054
Device Catalogue Number121716054
Device Lot NumberJ22Y90
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM DIA TPRD HD PER SCRW 55; 5.0MM DIA TPRD HD PER SCRW 55; DELTA CER HEAD 12/14 28MM +1.5; LPS PROX FEM STD BODY 15DEG LT; LPS SEGMENTAL COMPONENT 85MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX40MM; PINN CAN BONE SCREW 6.5MMX45MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN CAN BONE SCREW 6.5MMX55MM; PINN LNR CON +4 NEUT 28IDX48OD; PINN REVISION W/GRIPTION 54MM; 5.0MM DIA TPRD HD PER SCRW 55; 5.0MM DIA TPRD HD PER SCRW 55; DELTA CER HEAD 12/14 28MM +1.5; LPS PROX FEM STD BODY 15DEG LT; LPS SEGMENTAL COMPONENT 85MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN CAN BONE SCREW 6.5MMX30MM; PINN CAN BONE SCREW 6.5MMX40MM; PINN CAN BONE SCREW 6.5MMX45MM; PINN CAN BONE SCREW 6.5MMX50MM; PINN CAN BONE SCREW 6.5MMX55MM; PINN LNR CON +4 NEUT 28IDX48OD; PINN REVISION W/GRIPTION 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale